# SDR DXTA20082928

- Difficulty date: March 10, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N958QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 7,034 hours, 4,334 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 7022090901
- Part serial: 96030136
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPPER YAW DAMPENER CHANNEL (A) FAILED.  REMOVED CHANNEL A YSAC DUE TO INTERNAL FAILURE. INSTALLED REPAIRED YSAC IAW CE750 M/M CH 27-24-01, OPS CHECKED GOOD.
